# SDR CA990916001

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 672036285
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) FIRE DETECT LOOP B HAD INTERMITTENT FAILURE.
